# SDR FDEA201412244167

- Difficulty date: December 24, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,847 hours, 38,382 cycles
- Engine: Pwa PW2040
- Engine time: 2,893 hours, 1,523 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TK34ABF2
- Part serial: 00001
- Condition: Damaged
- Location: Nr 1 Egt
- Part time: 80,762 hours, 33,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING INITIAL CLIMB, NR 1 ENGINE EXCEEDED 1051 DEGREES EGT.  NO FIRE INDICATIONS, NO ABNORMAL AIRFRAME MOVEMENTS.  RAN QRH SHUTDOWN THE ENGINE.  TROUBLESHOT IAW SMP AND FOUND HIGH RESISTANCE DURING HARNESS.  SHAKE TEST ON UPPER ENGINE EGT HARNESS , REPLACED UPPER EGT HARNESS AND NOW READS WITHIN LIMITS WITH NO FLUCTUATION. COMPLETED HIGH POWER ENGINE RUN WITH NO ABNORMAL EGT READINGS OR FLUCTUATIONS IAW AMM MD-10  77-21-01-2.
